# SDR CA190409007

- Difficulty date: January 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 73,166 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Failed
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

(CAN) INTERNAL FAILURE OF PART (SMOKE DETECTOR TYPE II) CAUSING `SMOKE WARNING` ANNUNICATOR TO ILLUMINATE (TC# 20190409007)
